Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Numbness in the shoulders and legs, pain in the chest after using intravenous meth. Need to go to the emergency?

I m 26 a heavy long term intrivinous meth user I used a fair amount by snorting today and one small shot in my left arm everything went fine till a hour or 2 later I became numb feeling In my shoulders and legs and now I have this pain in my left shoulder back area below the armpit it s tender to the touch and a pain in my chest and stomach plus a weird feeling in the left side of my head and neck should I go to the ER ???!
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It is not uncommon to have these symptoms when you are shooting up on the meth. I suggest that you visit with a doctor immediately and if you need to go to the ER to find a doctor it might be a good idea. I hope you find relief as soon as possible and stop the usage of intravenous meth. You might eventually need to consult a psychiatrist as well as a substance abuse counselor.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor